# SDR AU990047

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO240A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 7210D1902
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 AND NR 3 CYLINDER EXHAUST PIPE TO CYLINDER MOUNTING FLANGES CRACKED AROUND THE CIRCUMFERENCE OF THE WELD.  CRACK LENGTH APPROXIMATELY 50.8 MM (2.0 INCH).  MUFFLER CANS ALSO CRACKED IN THREE PLACES AT WELDS SECURING THE SHROUD SUPPORT BRACKETS.  FOUND DURING INSPECTION IAW AD/X-TS/1.   PART TC:  486.
